# SDR SWI2023F00111

- Difficulty date: May 26, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER COMPARTMENT FLOOR PANEL SILL ASSEMBLY HAS CORROSION IN VARIOUS AREAS BETWEEN FS409.0+128 TO FS559.0     (C-CHECK RO 7/11/2023)    REPAIRED RIGHT PASSENGER COMPARTMENT FLOOR PANEL SILL ASSEMBLY  CORROSION IN VARIOUS AREAS BETWEEN FS409.0+128 TO FS559.0 REF. REO 601R-53-41-3174 REV--, DATED 2023-06-13, GENERIC REO 601R-53-41-666 REV-C, DATED 2012-11-06 C/W 51-900-1003-SKY LEAK CHECK GOOD
